# SDR HEEA076879

- Difficulty date: October 23, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,638 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Housing
- Condition: Worn
- Location: Rotor Brake
- Part time: 1,638 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE HOUSING WEAR.
